# SDR CALA2021123002484

- Difficulty date: December 30, 2021
- Submitted: December 30, 2021
- Operation: Air carrier
- Aircraft: N30913
- Make and model: Boeing 787-8
- Aircraft serial: 35879
- Aircraft time: 29,183 hours, 3,498 cycles
- System (JASC): 3400 · Navigation System
- Part: None
- Part number: NA
- Condition: None
- Location: Na
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

REJECTED TAKE OFF <80 KNOTS DUE TO WEATHER WALK AROUND INSP. C/OUT I.A.W AMM REF DMC-B787-A-05-051-14-01A-280A-A. NIL DAMAGE FOUND AND NIL BRAKE TEMP EICAS MESSAGE RECORDED. A/C OK FOR FLT.
